Separate names with a comma.
Discussion in 'Men's Health Forum' started by audiognostic, Apr 20, 2019.
Sounds psychological. New pussy works well for me.
This has never failed for me.
What is the nature of your TBI? How long ago?
Did you have ED before the injury?
Have you been using AAS besides doctor prescribed TRT?
What were your labs before TRT?
There are also the unanswered questions of meds, weight, etc...
While your doc may not wish to use hcg or an AI, that is rather typical. You suspect secondary hypogonadism and, yes, that is common with brain injuries. But this can be tested with LH and FSH as well as response to an AI or SERM. You could ask for a referral since your doc doesn't work with these. It would be unusual to need an AI with your dose of TC.
Too much hysteria seems to surround SHBG levels. This is a liver function/response to E2 and nothing to do with a brain injury. Of course it is harmless to do daily injections. Even so, it doesn't seem to solve your actual sexual dysfunctions.
Lack of morning wood seems instructive. What does your doc say about it?
Thanks for your replys guys, it really makes no sense to me, i dont think its psychological or all in my head for various reasons 1. my mental state doesnt change either like stressors or life events for when im doing bad or good, and most of the time im doing bad, its more like i have a few good weeks here and there.. and those come out of nowehre, not that im doing any better or worse psychologically, also when im not doing well my dick feels like it has numbing gel all over it or something, barely any sensitivity. I have tried using an AI but it only seems to make things worse, hcg didnt seem to do much for me either.
this is really getting hard on me, last two weeks i have been basically almost completely impotent and have been some of my worst weeks ever, just coming out of a week where i was doing good, no noticable change in protocol
also 6mg a day of test cyp 250, so that comes out to about 15mg a day of actual cypionate, i was just saying the dosage in my srynge
A numb penis and another SHBG fanatic
Seek psychological help and stop the PEDS
No doubt you’ve been told this many times before but ,but, but, but .....
Most guys suffering from psychologically induced ED/low libido don’t think it’s a psychological issue. And being overly obsessed can make it worse. Go to a dr.
Also I don’t understand how you draw up 6mg yet it’s 15mg? Are you doing multiple shots per day?
I think he meant 6iu on the insulin syringe. That would be approximately 15mg off the top of my head.
Yes. And basic questions from those trying to help are ignored. It is true, though, that people with brain injuries have focus problem (difficulty paying attention). But if it is important enough, they will figure out to communicate. Otherwise, it just isn't important enough.
He claims to not have psychological problems, yet says "this is really getting hard on me" (though doesn't mean his dick).
ED threads are a waste of time bc those involved ALWAYS have a nonsensical BUT, BUT. BUT .......
Fact is a large portion are NOT searching for help but rather someone they can chum w about “OUR problem”.
Really nothing wrong with that. Sympathetic ear, somebody that has been through this before. It's okay to come to the Forum and lay out situation. It's nothing simple that a steroid Forum can solve most of the time, and that's okay too. Sounds like Op should go see a doctor.
I fear you are right. It seems to be the way most threads on forums go. Poor communication as if one can read another's mind or some serious ADD. If someone really wants to communicate, they will listen and answer for a meaningful dialog.
It's like a bunch of women who just want a sounding board. However, sympathy or not, a man pursues solutions no matter how unpalatable they might seem.
Just don't like to waste time with such threads